# SDR FDEA201408202238

- Difficulty date: August 20, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N804FD
- Make and model: Airbus A310-324
- Aircraft serial: 549
- Aircraft time: 41,903 hours, 16,512 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Repair
- Part number: A5797010003700
- Part serial: 1180
- Condition: Debonded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING INSPECTION EXISTING REPAIR ON RT WING INBD FLAP TE RIB 3 - 5 LOWER SURFACE, REQUIRES EVALUATION FOR CONFORMITY.  THE REPAIR WAS EVALUATED AND FOUND THE OLD REPAIR PATCH DISBONDED.  REMOVED  OLD REPAIR PATCH & DAMAGE CORE REPORTED TO ENGINEER.  REPAIRED THE DAMAGE PER A310 SRM 57-52-12 FIG 204.  EO 6-5100-7-5000 PART1 WAS COMPLETED.  TITLE:STRUCTURES-REPAIR CATALOG-  A300/A310 REPAIR IDENTIFICATION & TRACKING REQUIREMENT 14 CFR 121.707 THE REPAIR   WAS CATEGORY "A" AND WAS CLASSIFIED AS MAJOR PER GMM6-2-100 REVISION 122 RSC TRACKING EA:6-5750-T0310889A WAS ISSUED.TITLE:WINGS FLIGHT SURFACES.  RT INBD FLAP TRAILING EDGE LOWER SKIN DELAMINATION REPAIR.
